# SDR 97UAL900754

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS WERE ILLUMINATED BETWEEN SEATS 17 AND 30.  REPLACED BATTERY PACK FOR EEL LIGHTS.  LIGHTS CHECKED OKAY.
